# SDR ASMF201503009

- Difficulty date: January 31, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 45,598 hours, 16,407 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440401
- Part serial: DAA4A09655
- Condition: Failed
- Location: Weather Radar
- Part time: 19,092 hours, 12,853 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE EICAS MSG WXR FAIL WAS SHOWN.  DURING MX REVISION, THE TRANSCEIVER & RADAR WERE DETECTED FAILED IAW AMM 34-42-00.  THE WEATHER RADAR ANTENNA DRIVE UNIT WAS REPLACED IAW AMM 34-43-00 & AMM 34-43-11, TESTED CORRECT.
